# SDR HNAA2015090900277

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,517 hours, 75,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF JET FUEL IN COCKPIT WITH APU RUNNING.  PULLED AND COLLARED CIRCUIT BREAKER N-8 ON RT MAIN BUS, AUXILIARY POWER UNIT.
